# SDR SWIA202005210841

- Difficulty date: March 10, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Part number: 601R3505525
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FWD AFT CARGO- COMPARTMENT-DOOR BALANCE-SPRINGS FOUND CRAKED MOUNTING BRACKET MARKED WITH RED TAPE.   (C-CHECK) RO 5/19/2020   REMOVED DAMAGED MOUNTING BRACKET AND INSTALLED NEW SERVICEABLE BRACKET 601R35055-25 IAW CRJ-200 SRM.
